IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/403

Title: New Bounds for the Maximum Size of Ternary Constant Weight Codes
Authors: Bogdanova, Galina
Keywords: Ternary Codes
Lexicographic Codes
Constant-weight Codes
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 1, (2000), 5p-12p
Abstract: Optimal ternary constant-weight lexicogarphic codes have been constructed. New bounds for the maximum size of ternary constant-weight codes are obtained. Tables of bounds on A3 (n, d, w) are given for d = 3, 4, 6.
Description: This work was partially supported by the Bulgarian National Science Fund under Grant I–618/96.
URI: http://hdl.handle.net/10525/403
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol26-num1-2000-p5-p12.pdf422.69 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback